# SDR SWIA202265658

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280 IN BETWEEN LBL 9.0 AND RBL9.0  THERE IS CORROSION VISIBLE AT FWD FLOOR SUPPORT.    (C CHECK RO 5/23/22)     REMOVED AND INSTALLED NEW COCKPIT FLOOR SUPPORT REF. CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 DWG CC670-33052 REV -G. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
